# SDR AWXA200600253

- Difficulty date: September 27, 2005
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 25,577 hours, 10,354 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DISCOVERED THE RT OUTBOARD FLAP ASSEMBLY, TRAILING EDGE SEPARATING.  DAMAGED COMPOSITE HONEYCOMB 7" BY 9".  MAINTENANCE REMOVED TOP SKIN AND CORE.  ADDITIONAL CORROSION WAS FOUND UNDER UPPER SKIN.  REMOVED CORRODED CORE, FINAL DIMENSION OF REMOVED SECTION WAS FROM OUTBOARD EDGE OF FLAP TO 27.5" INBOARD.  FABRICATED REPLACEMENT SKIN, CORE AND SPLICE STRAP IAW AMERICA WEST ENGINEERING REPAIR NR 25-5752-05270-RC1.  INSTALLED AND BONDED SKIN, CORE AND SPLICE STRAP TO THE RT OUTBOARD FLAP, TRAILING EDGE, IAW AWA ER NR 25-5752-05270-RC1.
